# SDR SWAA2013040414475

- Difficulty date: March 30, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 60,971 hours, 50,418 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C30242
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER TRAILING EDGE PANEL SUPPORT ANGLE JUST O/B OF NR 3 FLAP TRACK FAIRING CRACKED.  REPAIRED ANGLE IAW EA & SRM.
